Functional Analysis
A Hilbert-type integral inequality with the mixed kernel of multi-parameters
Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 605-611.

In this paper, by means of the weight function and the technique of real analysis, and introducing the Γ-function and the Riemann ζ-function to jointly characterize the constant factor, a Hilbert-type integral inequality with the mixed kernel of multi-parameters and its equivalent form are given; their constant factors are proved to be the best possible. By selecting special parameter values, some meaningful results are obtained.

Dans ce texte, nous obtenons, sous deux formes équivalentes, une inégalité intégrale de type Hilbert, avec un noyau mixte dépendant de plusieurs paramètres. Nous utilisons à cette fin des fonctions poids, des techniques dʼanalyse réelle et les fonctions gamma dʼEuler et zéta de Riemann, afin dʼexpliciter le facteur constant (cʼest-à-dire ne dépendant que des paramètres), dont il est démontré quʼil est le meilleur possible. En choisissant des valeurs spéciales des paramètres, nous en déduisons quelques résultats significatifs.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.001
Liu, Qiong 1; Sun, Wenbing 1

1 Department of Science and Information, Shaoyang University, Shaoyang, 422000, China
@article{CRMATH_2013__351_15-16_605_0,
     author = {Liu, Qiong and Sun, Wenbing},
     title = {A {Hilbert-type} integral inequality with the mixed kernel of multi-parameters},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {605--611},
     publisher = {Elsevier},
     volume = {351},
     number = {15-16},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.001},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.001/}
}
TY  - JOUR
AU  - Liu, Qiong
AU  - Sun, Wenbing
TI  - A Hilbert-type integral inequality with the mixed kernel of multi-parameters
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 605
EP  - 611
VL  - 351
IS  - 15-16
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.001/
DO  - 10.1016/j.crma.2013.09.001
LA  - en
ID  - CRMATH_2013__351_15-16_605_0
ER  - 
%0 Journal Article
%A Liu, Qiong
%A Sun, Wenbing
%T A Hilbert-type integral inequality with the mixed kernel of multi-parameters
%J Comptes Rendus. Mathématique
%D 2013
%P 605-611
%V 351
%N 15-16
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.001/
%R 10.1016/j.crma.2013.09.001
%G en
%F CRMATH_2013__351_15-16_605_0
Liu, Qiong; Sun, Wenbing. A Hilbert-type integral inequality with the mixed kernel of multi-parameters. Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 605-611. doi : 10.1016/j.crma.2013.09.001. http://www.numdam.org/articles/10.1016/j.crma.2013.09.001/

[1] Hardy, G.H.; Littlewood, J.E.; Polya, G. Inequalities, Cambridge University Press, Cambridge, UK, 1952

[2] Huang, Zhushi; Guo, Duiren An Introduction to Special Function, Beijing Press, Beijing, China, 2000

[3] Kuang, Jichang Introduction to Real Analysis, Hunan Education Press, Changsha, China, 1996

[4] Kuang, Jichang Applied Inequalities, Shandong Science and Technology Press, Jinan, China, 2004

[5] Li, Jimeng; Liu, Qiong A generalization of the Hardy–Hilbertʼs inequality and its application, Acta Math. Sin. (Chin. Ser.), Volume 52 (2009) no. 2, pp. 237-244

[6] Liu, Qiong; Long, Shunchao A Hilbert-type integral inequality with the kernel of hyperbolic secant function, J. Zhejiang Univ. Sci. Ed., Volume 40 (2013) no. 3, pp. 255-259

[7] Mintrinovic, D.S.; Pecaric, J.E.; Kink, A.M. Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Boston, 1991

[8] Shu, Bianping; Chen, Dongli Complex-Variable Function and Integral Transform, Higher Education Press, 2003

[9] Yang, Bicheng The norm of a Hilbert-type linear operator and applications, J. Math. Anal. Appl., Volume 325 (2007), pp. 529-541

[10] Yang, Bicheng A survey of the study of Hilbert-type inequalities with parameters, Adv. Math., Volume 38 (2009) no. 3, pp. 257-258

[11] Yang, Bicheng Hilbert-type integral inequality with non-homogeneous kernel, J. Shanghai Univ. Nat. Sci., Volume 17 (2011) no. 5, pp. 603-605

Cited by Sources:

Fund Project National Natural Science Foundation of China (No. 11171280). Scientific support project of the Hunan Education Department (Nos. 10C1186, 11C1133).